Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Symptoms of vertigo, did epley's maneuver, took dramamine tab, got period. Is there any connection between two?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
I had the symptoms of vertigo last thursday... I did epleys maneuveur and it went away on friday... It returned last night and again did the maneuveur and took some dramamine. Today I got my period. Is it possible there is a connection?
Posted Tue, 22 May 2012 in Brain and Spine
Answered by Dr. Rakhi Tayal 11 hours later
Thanks for posting your query.
Mild vertigo may be associated with the premenstrual syndrome. Now that your periods have started, the vertigo is likely to subside on its own.
In case the problem is persistent, then other causes do need to be ruled out like-
middle ear problem cervical spine problem, electrolyte imbalance like hyponatremia, etc. You will then need to have a personalized evaluation from your physician.
I hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor